ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multiscale stochastic approximation for parametric optimization of hidden Markov models

Bhatnagar, Shalabh and Borkar, Vivek S (1997) Multiscale stochastic approximation for parametric optimization of hidden Markov models. In: Probability in the Engineering and Informational Sciences, 11 (4). pp. 509-522.

Full text not available from this repository.
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

A two-time scale stochastic approximation algorithm is proposed for simulation-based parametric optimization of hidden Markov models, as an alternative to the traditional approaches to ''infinitesimal perturbation analysis.'' Its convergence is analyzed, and a queueing example is presented.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Cambridge University Press.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Division of Electrical Sciences > Electrical Engineering
Date Deposited: 04 Aug 2011 07:03
Last Modified: 04 Aug 2011 07:03
URI: http://eprints.iisc.ernet.in/id/eprint/38313

Actions (login required)

View Item View Item